Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Abilify for 2 1/2 months and have noticed an increase in my weight. I've gone from 133 to 143 and am quite distressed. I am hungry all of the time and the additional weight has caused my feet to hurt. I will be discussing getting off this medication with my doctor next week. I'm pretty sure it is the Abilify that is causing this because I had the same issue with Lexapro. I have a problem with self image and the weight gain is making me more depressed.

Does anyone have any experience with the weight drop after getting off of Abilify?

Loading...

I think that there's a problem with SSRIs and weight gain with some people. I think that you should try to continue to find one that works for you because it sounds like you should still be on it. Have you stepped off it yet or are you still working on it?
Reply

Loading...

i have been on abilify for two years now and have put on over 7 stone i was ,13 stone when i first started the drug and have ballooned since i know my diet has changed and i stopped exercising but i was told that this drug was weight neutral by my psychiatrist , looking at other peple s posts it seems clear that it effects quite alot of people with their weight , jusy wished i had ben told the truth and feel i have been lied to
Reply

Loading...

I was on abilify for 5 weeks (01/10) and gained 15 pounds during that time. I have not been able to lose it, even with diet and exercise.
Reply

Loading...

OMG--this scares me-- I was on it for a similar amount of times and cannot lose it either!!! I see that you posted over a year ago. Has it come off yet??? (I'm praying!!)



Thanks!
Reply

Loading...

I have been in Abilify for about 8 months and gained 40lbs. Went to my pdoc and am getting off the med! I hope to lose the weight as fast as I gained it!!! I was 164 and now 203. She is weening me off so I dont know how long it is going to take to see results! I hope sooner than later!
Reply

Loading...

I have been on meds since I was 19 (15 years ago) - a myriad. That said, its always an up and down despite how wonderful my life can be.... I just started taking Abilify on top of a few (prozac, lamictal) and i've gained at leadst ten to fifteen lbs.... F**ck,,,, this does not help me feel any less depressed. Any insight, anyone? please? Do i quit the abilofy (and the question mark in the commercial) or do I continue to gain weight and buy a new pair of jeans? Please help me.

Reply

Loading...

DITTO! I have gained 20lbs and that is with being on adderall which curves your cravings so if I didn't have that I would probably of gained more.  I was 120 now 140 can't wait to get off.  

Reply

Loading...